# SDR SIMA20140910004

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 FLOOR PROXIMITY LIGHT STRIP DAMAGED.  REPLACED IAW AMM 33-50-12 FOUND DURING OPEN UP.
